MathSciNet Relay Station
MathSciNet bibliographic data
MR125031 (23 #A2338) 05.40
Erdős, P.; Rényi, A. On the evolution of random graphs. Magyar Tud. Akad. Mat. Kutató Int. Közl. 5 1960 17–61.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement